# SDR MALA965059

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3344 - IN CRUISE FLIGHT FROM DTW, THE CREW NOTED INTERMITTENT TORQUE FLUCTUATIONS FROM THE LEFT ENGINE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT HMU, P/N 786391-6, AND THE LEFT ENGINE HARNESS, P/N 3114792-02.  THE TSCU WAS REPLACED AS A PRECAUTION.  ALL CHECKS WERE SATISFACTORY.  (M)
